# SDR DHL9671511D

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201430
- Condition: Corroded
- Location: Bs 759-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CABIN SEAT TRACK 31 HAS CORROSION STA 759 - STA 848.  REMOVED SEAT TRACK AND REPLACED FROM STA 740 - STA 848 PER SRM 51-10-1.
